# SDR CALA2014081891995

- Difficulty date: August 15, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 43,153 hours, 17,803 cycles
- Engine: Iae V2522A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 42R AT FRAME 60 IN AFT PIT.  UPON FURTHER EVALUATION FOUND STRINGER 42R CORRODED BEYOND LIMITS.  REMOVED CORRODED SECTION OF STRINGER & SPLICED IN NEW SECTION OF STRINGER BETWEEN FRAME 59.5 & 60.5 IAW SRM 53-00-13 FIG 201.
